Polynomials whose powers are sparse

Don Coppersmith, J.H. Davenport

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)79-87
Number of pages9
JournalActa Arithmetica
Volume58
Issue number1
Publication statusPublished - 1991

Cite this

Polynomials whose powers are sparse. / Coppersmith, Don; Davenport, J.H.

In: Acta Arithmetica, Vol. 58, No. 1, 1991, p. 79-87.

Research output: Contribution to journalArticle

Coppersmith, D & Davenport, JH 1991, 'Polynomials whose powers are sparse', Acta Arithmetica, vol. 58, no. 1, pp. 79-87.
Coppersmith, Don ; Davenport, J.H. / Polynomials whose powers are sparse. In: Acta Arithmetica. 1991 ; Vol. 58, No. 1. pp. 79-87.
@article{cffe97b4463b4cbbb42adb866531312c,
title = "Polynomials whose powers are sparse",
author = "Don Coppersmith and J.H. Davenport",
year = "1991",
language = "English",
volume = "58",
pages = "79--87",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",
number = "1",

}

TY - JOUR

T1 - Polynomials whose powers are sparse

AU - Coppersmith, Don

AU - Davenport, J.H.

PY - 1991

Y1 - 1991

UR - http://matwbn.icm.edu.pl/ksiazki/aa/aa58/aa5816.pdf

M3 - Article

VL - 58

SP - 79

EP - 87

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

IS - 1

ER -